Representations of twisted Yangians of types B, C, D: I

Nicolas Guay, Vidas Regelskis, Curtis Wendlandt

Research output: Contribution to journalArticlepeer-review

Abstract

We initiate a theory of highest weight representations for twisted Yangians of types B, C, D and we classify the finite-dimensional irreducible representations of twisted Yangians associated to symmetric pairs of types CI, DIII and BCD0.
Original languageEnglish
Pages (from-to)2071-2156
Number of pages86
JournalSelecta Mathematica, New Series
Volume23
Issue number3
DOIs
Publication statusPublished - 24 Jan 2017

Bibliographical note

© 2017, Springer International Publishing. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Keywords

  • 17B10
  • 17B37
  • 81R10

Cite this